# SDR ASOA2012071901938

- Difficulty date: July 5, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CARGO FLOOR SUPPORT UNDER PANEL 281JLF HAS SURFACE CORROSION BETWEEN FS 1015 TO 1045.  REMOVED DAMAGE IAW SRM 51-12-00-001-001-A01.  MEASURED AREA, ORIGINAL MATERIAL THICKNESS .063" BLEND DIMENSIONS : 5.3"X2.1X.035", .028" REMAINING; 2.7" X 1.4"X .005",.058" REMAINING; 1"X1.1"X.003", .060" REMAINING; 3.6"X1"X.006" .057" REMAINING THICKNESS.
